Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Pregnant, pus cells in urine, taken antibiotics. How can I get rid of this?

i am pregnant, 9 months & 18 days above, i am having pus cells in my urine since second trimester intermittently, now they are 50-60 ranging in numbers, i have finished 4 times courses of antibiotics , but not getting rid off them, i am drinking not so more but enough amount of water yet. Now, how can i get rid off this, if possible?
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

Better to undergo culture and sensitivity of the urine. And take antibiotics according to the sensitivity report.
Take at least 3 liters of water per day. Avoid prolonged retention of urine, better to void once in 2 to 3 hours.
If you have any intermittent pain abdomen etc symptoms better to take progesterone supplementation with your doctor's advice to prevent premature uterine contractions.
Take care.
Answered: Sun, 11 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor